# SDR DXTA2009060803683

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N894QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0005
- Aircraft time: 899 hours, 635 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT ENGINE VIBRATION AT FL 400. VIBRATION STARTED WHEN THROTTLE WAS RETARDED FROM 98.3 TO 97 PERCENT N1. THROTTLE MOVEMENTS HAD NOT EFFECT ON VIBRATION. SOUND DECREASED AS ACFT DESCENDED.  REMOVED FAN BLADES FAN HUB AND RE INDEXED FAN HUB 180 DEGREES FROM ORIGINAL POSITION AND INSTALLED FAN BLADES AS PER 731-50 LIGHT MM 72-03-06 REV. 9. COMPLIED WITH VIBRATION SURVEY. ALL INDICATIONS ARE WITHIN LIMITS.
